# SDR USAA2010082091723

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 65C340689
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON ANGLE OF AFT LOWER CORNER LOWER GATE OF FORWARD SERVICE DOOR BETWEEN BS 299 TO BS 329.  REPLACED LOWER GATE HINGE AT FORWARD SERVICE DOOR IAW B737 SRM 51-40-02.
